# SDR AALA202203282184

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 62,933 hours, 30,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED; EMERGENCY POWER SUPPLY UNIT 12WL BATTERY FAILED CIDS TEST. REPLACED BATTERY PER AMM 33-51-38. OPERATIONAL CHECK GOOD.
